Pronađeno: 11-20 / 26 radova

Autori: Stojiljkovic Vuk

>> Filter: Samo Article i Review

Naslov Symmetries of Bernstein Polynomial Differentiation Matrices and Applications to Initial Value Problems (Article)
Autori Mirkov Nikola S  Fabiano Nicola  Nikezic Dusan P  Stojiljkovic Vuk  Ilic Milica M 
Info SYMMETRY-BASEL, (2025), vol. 17 br. 1, str. -
Projekat Ministry of Science, Technological Development, and Innovation of the Republic of Serbia.; Ministry of Science, Technological Development, and Innovation of the Republic of Serbia
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Estimates of the numerical radius utilizing various function properties (Article)
Autori Stojiljkovic Vuk  Gurdal Mehmet 
Info TURKISH JOURNAL OF MATHEMATICS, (2025), vol. 49 br. 1, str. -
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Variations in the Tensorial Trapezoid Type Inequalities for Convex Functions of Self-Adjoint Operators in Hilbert Spaces (Article)
Autori Stojiljkovic Vuk  Mirkov Nikola S  Radenovic Stojan N 
Info SYMMETRY-BASEL, (2024), vol. 16 br. 1, str. -
Projekat Ministry of Science, Technological Development and Innovation of the Republic of Serbia
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov New extensions of the Hermite-Hadamard inequality (Article)
Autori Guzman Paulo M  Valdes Juan E Naples  Stojiljkovic Vuk 
Info CONTRIBUTIONS TO MATHEMATICS, (2023), vol. 7 br. , str. 60-66
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Twice Differentiable Ostrowski Type Tensorial Norm Inequalities for Continuous Functions of Selfadjoint Operators in Hilbert Spaces (Article)
Autori Stojiljkovic Vuk 
Info EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, (2023), vol. 16 br. 3, str. 1421-1433
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Application of fixed point results in the setting of F-contraction and simulation function in the setting of bipolar metric space (Article)
Autori Mani Gunaseelan  Ramaswamy Rajagopalan  Gnanaprakasam Arul Joseph  Stojiljkovic Vuk  Fadail Zaid M  Radenovic Stojan N 
Info AIMS MATHEMATICS, (2023), vol. 8 br. 2, str. 3269-3285
Projekat Prince Sattam bin Abdulaziz University [PSAU/2023/R/1444]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Some Refinements of the Tensorial Inequalities in Hilbert Spaces (Article)
Autori Stojiljkovic Vuk  Ramaswamy Rajagopalan  Abdelnaby Ola A Ashour  Radenovic Stojan N 
Info SYMMETRY-BASEL, (2023), vol. 15 br. 4, str. -
Projekat Prince sattam bin Abdulaziz University [PSAU/2023/R/1444]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Application of fixed point results in the setting of F-contraction and simulation function in the setting of bipolar metric space (vol 8, pg 3269, 2023) (Correction)
Autori Mani Gunaseelan  Ramaswamy Rajagopalan  Gnanaprakasam Arul Joseph  Stojiljkovic Vuk  Fadail Zaid M  Radenovic Stojan N 
Info AIMS MATHEMATICS, (2023), vol. 8 br. 5, str. 10395-10396
Projekat Prince Sattam bin Abdulaziz University [PSAU/2023/R/1444]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa  
Naslov Hermite Hadamard Type Inequalities Involving (k-p) Fractional Operator with (α, h - m) - p convexity (Article)
Autori Stojiljkovic Vuk 
Info EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, (2023), vol. 16 br. 1, str. 503-522
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov Application of fixed point results in the setting of F-contraction and simulation function in the setting of bipolar metric space (Article)
Autori Mani Gunaseelan  Ramaswamy Rajagopalan  Gnanaprakasam Arul Joseph  Stojiljkovic Vuk  Fadail Zaid Mohammed  Radenovic Stojan N 
Info AIMS MATHEMATICS, (2023), vol. 8 br. 2, str. 3269-3285
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Ispis zapisa u formatu:TXT | BibTeX